RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2002, Volume 38, Number 12, Pages 1664–1672 (Mi de10751)  

Partial Differential Equations

Differential Equations in Spaces with Asymptotics on Manifolds with Cusp Singularities

B. Yu. Sternin, V. E. Shatalov

Lomonosov Moscow State University

Full text: PDF file (1245 kB)

English version:
Differential Equations, 2002, 38:12, 1764–1773

Bibliographic databases:

Document Type: Article
UDC: 517.95
Received: 17.11.2000

Citation: B. Yu. Sternin, V. E. Shatalov, “Differential Equations in Spaces with Asymptotics on Manifolds with Cusp Singularities”, Differ. Uravn., 38:12 (2002), 1664–1672; Differ. Equ., 38:12 (2002), 1764–1773

Citation in format AMSBIB
\Bibitem{SteSha02}
\by B.~Yu.~Sternin, V.~E.~Shatalov
\paper Differential Equations in Spaces with Asymptotics on Manifolds with Cusp Singularities
\jour Differ. Uravn.
\yr 2002
\vol 38
\issue 12
\pages 1664--1672
\mathnet{http://mi.mathnet.ru/de10751}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2047368}
\transl
\jour Differ. Equ.
\yr 2002
\vol 38
\issue 12
\pages 1764--1773
\crossref{https://doi.org/10.1023/A:1023816314810}


Linking options:
  • http://mi.mathnet.ru/eng/de10751
  • http://mi.mathnet.ru/eng/de/v38/i12/p1664

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:24
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018